# SDR SWAA2022022396253

- Difficulty date: November 27, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 40,489 hours, 20,427 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221GF HAS BROKEN FWD O/B CORNER (TAB) / DAMAGED FLOOR PANEL 221GF WAS REPLACED WITH A SERVICEABLE PART IAW SRM 51-10-02-0G-0 PAR 9
